Jump to content

rachelll1995

Member Since 19 Feb 2014
Offline Last Active Jul 26 2014 09:38 PM

#3421697 Accutane Journey

Posted by rachelll1995 on 21 March 2014 - 10:06 AM

There isn't a specific reason as to why you should not, but I have found(and many other people) that it makes the dryness, redness, and irritability much worse. Since accutane already makes your skin dry, red, etc., make up can sometimes add to the problem and make you break out a bit since your skin is already really irritated. If you haven't noticed any of these yet then I guess you're fine smile.png . Everyone is different! For me, wearing make up while on accutane causes a bit of a break out and makes my skin much more red. 

ok thanks for the advice :) i wore just mineral powder and blush today but while i felt my skin could breathe, the red marks that still showed were horrible...i think once the red mark start fading a bit, i'll start wearing just powder but for now, cover fx water based foundation is essential :P i dont think this makes me break out either b/c its for acne prone skin! feels very light on the face. 




#3420541 40Mg Accutane Per Day

Posted by rachelll1995 on 15 March 2014 - 06:15 PM

good luck!! <333 and i know how you feel about getting upset after having clear skin...

i went from have the clearest skin of my teenage life this september/october to a skin disaster (worst i've ever had) in only a few months! it was so sudden and i was very depressed..but we will get through this!! :) hope all goes well!!

 

-Rachel